Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 77, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 21, 2007, 2:36 PM EDT for 6 counties in Florida; 10 counties in Georgia. It took effect at May 22, 2007, 4:11 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2007, 2:36 PM EDT (18:36 UTC)
- In effect from
- May 22, 2007, 4:11 AM EDT
- Expired
- May 22, 2007, 2:15 PM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 211836 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT MON MAY 21 2007 FLZ020>022-035-221015- /O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/ /O.NEW.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/ /O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 236 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY DUE TO LOW RH... DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE 20 TO 25 PERCENT. ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023>025-030>032-036-037-040-221015- /O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ /O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 236 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE NEAR 25 PERCENT. ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ GAZ132>136-149>152-162>164-221015- /O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2200Z/ /O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 236 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON DUE TO LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY. MINIMUM RH VALUES WILL BE NEAR 20 PERCENT. ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS. MINIMUM RH VALUES WILL 20 TO 25 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ033-038-212300- /O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ ST JOHNS-FLAGLER- 236 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW 35 PERCENT FOR 4 TO 6 HOURS TODAY. MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ DEESE
3 follow-up statements
000 WWUS82 KJAX 212323 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 723 PM EDT MON MAY 21 2007 FLZ020>022-035-221000- /O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ /O.CON.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 723 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY DUE TO LOW RHS AND MODERATE EAST WINDS... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY. ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. EAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023>025-030>032-036-037-040-221000- /O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ /O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 723 PM EDT MON MAY 21 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RHS AND STRONG EAST WINDS... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. EAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-220030- /O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/ ST JOHNS-FLAGLER- 723 PM EDT MON MAY 21 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ GAZ132>136-149>152-162>164-221000- /O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 723 PM EDT MON MAY 21 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RHS... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS. MINIMUM RH VALUES WILL 20 TO 25 PERCENT. EAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ HESS
000 WWUS82 KJAX 220811 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 411 AM EDT TUE MAY 22 2007 GAZ132>136-149>152-162>164-222100- /O.UPG.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/ /O.EXB.KJAX.FW.W.0077.070522T1700Z-070522T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 411 AM EDT TUE MAY 22 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RH AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RHS WILL DROP BELOW 25 PERCENT FOR 2 TO 3 HOURS THIS AFTERNOON. MINIMUM RH VALUES WILL 20 TO 25 PERCENT. EAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ FLZ023-030>032-036-037-040-222100- /O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/ /O.NEW.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/ /O.EXA.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/ BAKER-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 411 AM EDT TUE MAY 22 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RHS WILL DROP BELOW 35 PERCENT FOR NEARLY 4 HOURS THIS AFTERNOON AND WEDNESDAY AFTERNOON. MINIMUM RH VALUES WILL BE AROUND 30 PERCENT. EAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ FLZ024-025-222100- /O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/ /O.EXA.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/ NASSAU-DUVAL- 411 AM EDT TUE MAY 22 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS ... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RHS WILL DROP BELOW 35 PERCENT FOR NEARLY 4 HOURS THIS AFTERNOON OVER INLAND AREAS. MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. EAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ FLZ020>022-035-222100- /O.NEW.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/ /O.CON.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 411 AM EDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS AFTERNOON. RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON AND WEDNESDAY AFTERNOON. MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. EAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$
000 WWUS82 KJAX 221815 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT TUE MAY 22 2007 FLZ020>023-030>032-035>037-040-221915- /O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2200Z/ /O.CAN.KJAX.FW.A.0083.070523T1700Z-070523T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 215 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR A RED FLAG WARNING TO BE WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. SIMILAR CONDITIONS TO TODAY ARE EXPECTED TOMORROW. ALTHOUGH RELATIVE HUMIDITIES MAY BRIEFLY DROP TO CRITICAL THRESHOLDS...A MOIST ONSHORE FLOW WILL PREVENT THESE HUMIDITIES FROM MEETING THE REQUIRED DURATION FOR A RED FLAG WARNING TO BE WARRANTED. $$ GAZ132>136-149>152-162>164-221915- /O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 215 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR A RED FLAG WARNING TO BE WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST. $$ FLZ024-025-221915- /O.CAN.KJAX.FW.W.0077.000000T0000Z-070522T2200Z/ NASSAU-DUVAL- 215 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. STRONG ONSHORE FLOW HAS LED TO HIGHER LOW LEVEL MOISTURE THAN EXPECTED. DEW POINTS WILL GENERALLY REMAIN IN THE LOWER 50S TO LOWER 60S THIS AFTERNOON AND RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR A RED FLAG WARNING TO BE WARRANTED...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. SUSTAINED WINDS OF 15 TO 20 MPH GUSTING HIGHER CAN STILL BE EXPECTED EACH AFTERNOON THROUGH THURSDAY...ESPECIALLY ALONG THE COAST. $$ HURLBUT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 21, 2:36 PM EDT, 0 minutes earlier.
Area forecast discussion, May 21, 2:36 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON MAY 21 2007
.TODAY THROUGH TUESDAY NIGHT...VERY DRY CONDITIONS OVER THE JAX CWA
TODAY. DEW POINTS ARE FALLING INTO THE 30S OVER INLAND FLORIDA
SITES...WHILE MANY INLAND GEORGIA SITES NOW HAVE DEW POINTS INTO
THE 20S. CRITICALLY LOW RHS ARE EXPECTED TO CONTINUE UNTIL SUNSET. AS
HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD A TIGHTENING
GRADIENT WILL LEAD TO BREEZY CONDITIONS TOMORROW WITH SUSTAINED
EASTERLY WINDS OF 15 TO 20 MPH GUSTING HIGHER. A LAKE WIND
ADVISORY MAY BE ISSUED OVERNIGHT. LOW LEVEL MOISTURE AND LOCALIZED
CONVERGENCE OVER THE COASTAL WATERS COULD ALLOW FOR SPRINKLES
ALONG THE COAST AS THESE SHOWERS DRIFT INLAND THEN QUICKLY FIZZLE
OUT OVER DRY LAND.
.WEDNESDAY THROUGH MONDAY...TIGHTENING GRADIENT WILL AGAIN LEAD TO
BREEZY CONDITIONS FOR WEDNESDAY...WITH A SLIGHT CHANCE OF COASTAL
SHOWERS. DEEPLY AMPLIFIED RIDGE WILL EVENTUALLY WEAKEN AS A DEEP
AMPLITUDE TROUGH PUSHES IN FROM THE WEST AND RIDES NORTHEAST OVER
THE RIDGE. NEXT BEST CHANCE OF RAIN LOOKS TO BE MONDAY AS RIDGE
SHIFTS TO THE EAST ALLOWING MOISTURE TO FILTER IN FROM THE SOUTH.
&&
.AVIATION...WE WILL HAVE VERY SPARSE CU DEVELOPMENT ALONG COASTAL
SECTIONS AND NEAR GNV BUT THIS WILL BE VERY MUCH A VFR DRIVEN
FORECAST. WITH DEWPOINTS IN THE MID 50S AND LIKELY TO GO LOWER...NOT
MUCH PROSPECTS FOR FOG GIVEN HIGH CROSS OVER TEMPS. WINDS DO LOOK TO
INCREASE BY TUE AFTERNOON WITH EASTERLY FLOW GIVING ALL TAF SITES 12
TO 15 KNOTS WITH GUSTS OVER 20 KNOTS AT TIMES.
&&
.MARINE...TRANQUIL CONDITIONS IN STORE INITIALLY AS HIGH PRESSURE
REMAINS ANCHORED OVER THE WESTERN ATLANTIC. HIGH PRESSURE OVER NEW
ENGLAND WILL BRIDGE SOUTHWARD THROUGH TUESDAY NIGHT INTO
WED...GRADUALLY INCREASING WINDS AND SEAS ACROSS THE AREA. SCEC
CONDITIONS EXPECTED FOR TUE AFTERNOON WITH ANOTHER SURGE COMING IN
WED AFTERNOON LIKELY REQUIRING SCA. STILL A LITTLE FAR OUT FOR ANY
HEADLINES IN THE GRIDS BUT WILL BE LIKELY WITHIN THE NEXT TWO
MARINE PACKAGES.
&&
.FIRE WEATHER...WITH HIGH PRESSURE CENTERED OVER THE AREA...DEWPOINT
CRASH IS NOT COMING NEAR AS QUICKLY AS YESTERDAY. WE ARE JUST NOW
SEEING WINDS INCREASE ACROSS THE AREA AND EXPECT WE WILL BE MIXING
FROM CLOSE TO 6K FEET BY LATE THIS AFTERNOON. THIS WILL ALLOW THE
DRY AIR TO MIX DOWN AND BELIEVE INLAND PORTIONS WILL VERIFY EASILY
WITH COASTAL AREAS LESS CERTAIN WITH THE PASSAGE OF THE SEABREEZE.
FOR TUESDAY...EASTERLY FLOW CONTINUES TO INCREASE AND SHOULD SEE
WINDS PICK UP QUITE A BIT FASTER THAN TODAY WITH MIXING DEPTH
MAXING OUT EARLY ON. DESPITE THIS...HIGHER SURFACE MOISTURE WILL
KEEP COASTAL AREAS VERY MARGINAL FOR DURATIONS AND WILL JUST
UPGRADE A PORTION OF THE SUWANNEE VALLEY FOR NOW. DESPITE THE
INCREASE IN MOISTURE EXPECTED FOR WED THROUGH FRIDAY...WINDS WILL
STILL HAMPER MITIGATION EFFORTS WITH BREEZY CONDITIONS EXPECTED
ALONG THE COAST AND WINDY CONDITIONS ALONG THE COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 87 60 85 / 0 10 0 10
SSI 65 80 69 78 / 0 10 10 20
JAX 60 83 63 82 / 0 0 0 20
SGJ 65 80 68 79 / 0 0 10 20
GNV 57 85 61 84 / 0 10 0 20
OCF 58 86 62 85 / 0 10 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-DUVAL-MARION-NASSAU-PUTNAM-UNION.
RED FLAG WARNING FROM 12 PM TO 6 PM EDT TUESDAY FOR COLUMBIA-
GILCHRIST-HAMILTON-SUWANNEE.
GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
HURLBUT/DEESE/MCALLISTERHazardous weather outlook, May 21, 5:01 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 501 AM EDT MON MAY 21 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 501 AM EDT MON MAY 21 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... .WILDFIRE IMPACT... LARGE WILDFIRES CONTINUE ACROSS THE AREA. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. DRY CONDITIONS WILL CONTINUE TODAY AND ELEVATE THE FIRE DANGER RISK. .RIP CURRENT IMPACT... A MODERATE RISK OF RIP CURRENTS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD. DRY AIR OVER THE AREA WILL CONTINUE DANGEROUS FIRE WEATHER CONDITIONS TUESDAY. A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH MUCH OF THE WEEK DUE TO PERSISTENT ONSHORE FLOW AND BUILDING EASTERLY SWELLS. WINDS AND SEAS ARE EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
In the hours before
Special weather statement, May 21, 10:06 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1006 AM EDT MON MAY 21 2007 GAZ132-134-136-149>153-162>165-212000- ATKINSON-BACON-BRANTLEY-CAMDEN (INLAND)-CHARLTON-CLINCH-COFFEE- ECHOLS-GLYNN (INLAND)-PIERCE-WARE-WAYNE- 1006 AM EDT MON MAY 21 2007 SOUTHERLY LOW LEVEL WINDS ARE BLOWING SMOKE FROM ONGOING WILDFIRES IN WARE AND CHARLTON COUNTIES TO THE NORTH AND NORTHWEST ACROSS ATKINSON...COFFEE...BACON AND PIERCE COUNTIES IN SOUTHEAST GEORGIA. IN THE LAST FEW HOURS...THIS SMOKE HAS SHIFTED EAST INTO PORTIONS OF GLYNN AND CAMDEN COUNTIES AS WELL. VISIBILITIES ARE REDUCED TO LESS THAN 2 MILES IN SOME AREAS. LOW LEVEL WINDS ARE EXPECTED TO SHIFT TO MORE SOUTHEASTERLY LATER TODAY...WHICH WOULD ALLOW SMOKE TO REACH AREAS IN CLINCH AND ECHOLS COUNTIES. THICKEST SMOKE MAY NECESSITATE TEMPORARY ROAD CLOSURES...MAINLY JUST NORTHWEST OF THE FIRES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN THOSE AREAS WITH THICK SMOKE. MOTORISTS SHOULD USE EXTREME CAUTION AND LOW-BEAM HEADLIGHTS WHEN DRIVING THROUGH THE SMOKE. MKT/JTD
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:59 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.